Proper minor-closed families are small

Serguei Norine, Paul Seymour, Robin Thomas, Paul Wollan

Research output: Contribution to journalArticle

42 Scopus citations

Abstract

We prove that for every proper minor-closed class I of graphs there exists a constant c such that for every integer n the class I includes at most n ! cn graphs with vertex-set {1, 2, ..., n}. This answers a question of Welsh.

Original languageEnglish (US)
Pages (from-to)754-757
Number of pages4
JournalJournal of Combinatorial Theory. Series B
Volume96
Issue number5
DOIs
StatePublished - Sep 1 2006

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Keywords

  • Graph
  • Minor
  • Minor-closed family

Fingerprint Dive into the research topics of 'Proper minor-closed families are small'. Together they form a unique fingerprint.

  • Cite this